# SDR FDEA201904160806

- Difficulty date: April 16, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA FOUND CRACKED AT   STATION   495  X = - 8.5 CABIN - MAIN DECK CARGO COMPARTMENT CRACKED SEAT TRACK AT STATION 495 X = - 8.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 494 TO EXISTING   SPLICE STATION 525 X = - 8.5 AS PER SRM 53 -00-52-2R FIGURE 201 REPAIR 1 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
